Jump to content
helplinedonate
Sign in to follow this  
Sandy Zajdel

Treating Dystonia

Recommended Posts

Hi everyone,

I have been on Carbidopa/Levedopa 25-100 1 1/2 tablets 3x day and started experiencing a constant, involuntary movement in my foot.  I can only assume that the constant movement created a "tendinitis " effect and was so painful that it felt like an elephant stomped on my foot!!  Originally doctor thought it may be triggered by the medication.  After visiting with the MDS, he believes it is dystonia and recommended it be treated with Clonazepam (Klonopin).  Has anyone here experienced any of what I am describing? 

Thanks,

sandal

Share this post


Link to post
Share on other sites

Sandal, I hope someone who knows more than I do answers your question. You might ask the doctor a question in the other section. I take the same dosage as you. When I went higher, things didn't go so well for me, but I'm ok at current dosage. A MDS would have seen far more of this sort of thing, but that doesn't make him right, but he sure knows more than I do. I wish you good luck.

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×